# SDR AWXA200501486

- Difficulty date: December 6, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 51,411 hours, 23,070 cycles
- Engine: Iae V2500A1
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021000
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL - CREW REPORTED THAT THE FORWARD FLIGHT ATTENDANT FLASHLIGHT BATTERY IS DEAD.  MAINTENANCE REMOVED AND REPLACED THE FORWARD FLIGHT ATTENDANT BATTERY.  OPERATIONAL CHECKS WERE GOOD.
